MathSciNet Relay Station
MathSciNet bibliographic data
MR254817 54.60
Day, B. J.; Kelly, G. M. On topologically quotient maps preserved by pullbacks or products. Proc. Cambridge Philos. Soc. 67 1970 553–558.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement